# SDR CALA2025101309939

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N17326
- Make and model: Boeing 737-8
- Aircraft serial: 67580
- Aircraft time: 7,054 hours, 2,351 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unraveled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR, SLIDE BUSSEL MATERIAL STRIKING FUSELAGE THRESHOLD,  L2 DOOR TUCKED ACCESS GIRT MATERIAL IAW AMM 25-66-01. GIRT MATERIAL NO LONGER HITS DOOR FUSELAGE THRESHOLD.
